:{unav) release_rr5fdf65xbg3bdtcxfqdb7efmq

by Bruce A. Barnes

Published in Proceedings of the American Mathematical Society by American Mathematical Society (AMS).

Volume 126, Issue 04 p1055-1062 (2018)

Archived Files and Locations

application/pdf  186.8 kB
file_viptzweqvnedtlnwyq3xccfstu
web.archive.org (webarchive)
www.ams.org:80 (publisher)
application/pdf  191.4 kB
file_uxpnbs345bew3k44exnnmd6vmm
web.archive.org (webarchive)
www.ams.org (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Date   2018-12-31
Proceedings Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0002-9939
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: fa89c3b6-4152-4140-b0e6-f4728d865804
API URL: JSON